# SDR CA960709010

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7170 · Engine Drains
- Part: Drain  Line
- Part number: 82821013107
- Condition: Chafed
- Location: #1 Engine Nacell
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ON WALKAROUND FOUND A FUEL LEAK IN #1 ENGINE NACELLE. SOURCE WAS A DRAIN LINE WHICH HAD CHAFED THROUGH.
